A Caltech Library Service

Differential geometries of function space

Michal, Aristotle D. (1930) Differential geometries of function space. Proceedings of the National Academy of Sciences of the United States of America, 16 (1). pp. 88-94. ISSN 0027-8424.

See Usage Policy.


Use this Persistent URL to link to this item:


In a previous paper (1) the author initiated the study of a species of functional differential geometries. These geometries are the function space analogues of the n-dimensional theories of affinely connected manifolds. An attempt to develop a projective theory in function space was instrumental in showing that the functional geometries which were developed in the cited paper (1) were a truncated form of a much more general situation.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:Copyright © 1930 by the National Academy of Sciences. Communicated November 16, 1929.
Issue or Number:1
Record Number:CaltechAUTHORS:MICpnas30a
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:5738
Deposited By: Tony Diaz
Deposited On:31 Oct 2006
Last Modified:02 Oct 2019 23:26

Repository Staff Only: item control page